American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu. Flat connections and resonance varieties: From rank one to higher ranks. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gregory Lupton and Samuel Bruce Smith. Realizing spaces as classifying spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yves Félix, John Oprea and Daniel Tanré. Lie-model for Thom spaces of tangent bundles. Proc. Amer. Math. Soc. 144 (2016) 1829-1840.
Abstract, references, and article information   
View Article: PDF

[4] Bordism and cobordism. Math. Surveys Monogr. 204 (2015) 453-471.
Book volume table of contents
View Article: PDF

[5] Commutative and homological algebra. Math. Surveys Monogr. 204 (2015) 395-412.
Book volume table of contents
View Article: PDF

[6] Categorical constructions. Math. Surveys Monogr. 204 (2015) 439-452.
Book volume table of contents
View Article: PDF

[7] Half-dimensional torus actions. Math. Surveys Monogr. 204 (2015) 239-312.
Book volume table of contents
View Article: PDF

[8] Algebraic topology. Math. Surveys Monogr. 204 (2015) 413-437.
Book volume table of contents
View Article: PDF

[9] Combinatorial algebra of face rings. Math. Surveys Monogr. 204 (2015) 91-128.
Book volume table of contents
View Article: PDF

[10] Geometry and combinatorics of polytopes. Math. Surveys Monogr. 204 (2015) 1-54.
Book volume table of contents
View Article: PDF

[11] Combinatorial structures. Math. Surveys Monogr. 204 (2015) 55-89.
Book volume table of contents
View Article: PDF

[12] Victor M. Buchstaber and Taras E. Panov. Toric Topology. Math. Surveys Monogr. 204 (2015) MR MR3363157.
Book volume table of contents

[13] Formal group laws and Hirzebruch genera. Math. Surveys Monogr. 204 (2015) 473-493.
Book volume table of contents
View Article: PDF

[14] Toric varieties and manifolds. Math. Surveys Monogr. 204 (2015) 179-199.
Book volume table of contents
View Article: PDF

[15] Torus actions and complex cobordism. Math. Surveys Monogr. 204 (2015) 347-394.
Book volume table of contents
View Article: PDF

[16] Moment-angle complexes. Math. Surveys Monogr. 204 (2015) 129-177.
Book volume table of contents
View Article: PDF

[17] Geometric structures on moment-angle manifolds. Math. Surveys Monogr. 204 (2015) 201-238.
Book volume table of contents
View Article: PDF

[18] Homotopy theory of polyhedral products. Math. Surveys Monogr. 204 (2015) 313-346.
Book volume table of contents
View Article: PDF

[19] José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq. Rational approximations of sectional category and Poincar\'e duality. Proc. Amer. Math. Soc. 144 (2016) 909-915.
Abstract, references, and article information   
View Article: PDF

[20] Hector Cordova Bulens. Rational model of the configuration space of two points in a simply connected closed manifold. Proc. Amer. Math. Soc. 143 (2015) 5437-5453.
Abstract, references, and article information   
View Article: PDF

[21] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc. 367 (2015) 4459-4481.
Abstract, references, and article information   
View Article: PDF

[22] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[23] Urtzi Buijs and Samuel B. Smith. Rational homotopy type of the classifying space for fibrewise self-equivalences. Proc. Amer. Math. Soc. 141 (2013) 2153-2167.
Abstract, references, and article information   
View Article: PDF

[24] Dev Sinha and Ben Walter. Lie coalgebras and rational homotopy theory II: Hopf invariants. Trans. Amer. Math. Soc. 365 (2013) 861-883.
Abstract, references, and article information   
View Article: PDF

[25] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[26] Giovanni Bazzoni and Vicente Muñoz. Classification of minimal algebras over any field up to dimension $6$. Trans. Amer. Math. Soc. 364 (2012) 1007-1028. MR 2846361.
Abstract, references, and article information   
View Article: PDF

[27] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information   
View Article: PDF

[28] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF

[29] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia